# SDR 96ZZZM206

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 467
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND 1.5 INCH CRACK IN 1-L DOOR INBOARD SUPPORT ANGLE FOR THRESHOLD PLATE, STATION 467, LBL 90.  CUT UPPER FLANGE OFF 'U' CHANNEL AND REPLACED WITH REPAIR PER ARA 9627.  (M)
